| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported via medwatch form stating that during an intraocular lens (iol) implant procedure, while inserting the lens, the leg of the lens was stuck in the injector pen.The surgeon had to use an unspecified instrument to pull the lens arm out of the pen while the lens was already in the patient's eye.The surgeon had already placed the lens and was able to remove the leg from the injector without harming the patient.The procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).